# SDR REXA2016102002123

- Difficulty date: October 20, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 18,389 hours, 18,273 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 601R3713821
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATOR PANELS ON PANEL 422DB ARE KNIFE EDGED.  REMOVED & REPLACED 2 EA SEPARATOR PANELS ON PANEL 422DB IAW SRM 51-42-06.
